# SDR SIMA20220410003

- Difficulty date: April 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 50,193 hours, 45,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 17152666801
- Condition: Inoperative
- Location: 8a
- Component: Mel 3323 - Auth
- Component part number: 17152666801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT PROXIMITY STRIP INOP NEAR ROW 8A. ORIG LOGPAGE 4593164 ITEM 3 MEL 3323 - AUTH# 04-128-C .-C/A-REMOVED AND REPLACED PROXIMITY FLOOR STRIP 8A (EMERGENCY) IAW 145 AMM 33-50-08. OPC GOOD MEL RESTORED
